# SDR FK8R201107190004

- Difficulty date: July 19, 2011
- Submitted: December 19, 2011
- Operation: General aviation
- Filed by: Freeway Airport Inc, repair station FK8R141Q
- Aircraft: N9334H
- Make and model: Cessna 172M
- Aircraft serial: 17266092
- Engine: Lyc O320*
- System (JASC): 7160 · Engine Air Intake System
- Part: Support Bracket
- Part number: 055521616
- Condition: Cracked
- Location: Air Box
- Part time: 86 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBOX FRONT SUPPORT BRACKET WAS FOUND CRACKED AT THE STARTER.  THIS PART WAS REPLACED AT THE ANNUAL INSPECTION IN 2010.
